# SDR U30A200200002

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 68 hours, 23 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLT/CTL FLAP TIP BRK FAULT INDICATION ON ECAM.  PERFORMED TROUBLESHOOTING IAW AMM 27-51-00-810-837 FOR LT WTB, NO FAULT FOUND.  SWAPPED NR 1 & 2 SFCC'S TO THE FOLLOWING POSITIONS; NR 1 POS P/N 49-170-07, S/N 2007, NR 2 POS P/N 49-170-11, S/N 4189.  OPS CHECK IAW AMM 27-51-00-740-002.
